# SDR SWAA2022031183001

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; FIXED TRAILING EDGE PANEL ATTACH BRACKET ON INBOARD SIDE OF DEFLECTOR RIB IS CRACKED IN RADIUS. / REMOVED AND REPLACED ATTACH BRACKET INBOARD SIDE OF DEFLECTOR RIB IAW B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0
